# SDR DL73E950289

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 6550904271
- Condition: Gouged
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPCTION, APU COMPARTMENT DOOR WAS FOUND WITH THE OUTER SKIN GOUGED THROUGH, AT 31.5 INCHES FROM THE AFT END OF DOOR.  REPAIRED PER SRM 52-00-3.
